ELQORACHI ELHOUCIEN
ELQORACHI ELHOUCIEN
professeur de mathématique, université Ibn Zohr
Verified email at uiz.ac.ma
Title
Cited by
Cited by
Year
Ulam-Gavruta-Rassias stability of a linear functional equation
EE MA SiBaha, B Bouikhalene
International Journal of Applied Mathematics & Statistics 7 (7), 157-168, 2007
43*2007
Ulam-Gavruta-Rassias stability of the Pexider functional equation
B Bouikhalene, E Elqorachi
International Journal of Applied Mathematics & Statistics 7 (Fe07), 27-39, 2007
432007
The superstability of d’Alembert’s functional equation on the Heisenberg group."
B Bouikhalene, E Elqorachi, JM Rassias
Appl. Math. Lett 23 (1), 105-109, 2010
422010
On the genaralized Hyers-Ulam stability of the quadratic functional equation with a general involution
B Belaid, E Elhoucien, TM Rassias
Nonlinear Funct. Anal. Appl 12, 247-262, 2007
37*2007
On the Hyers–Ulam stability of approximately Pexider mappings
B Belaid, E Elhoucien, TM Rassias
Math. Ineq. Appl.(to appear), 2008
302008
On generalized d’Alembert and Wilson functional equations
E Elqorachi, M Akkouchi
Aequationes mathematicae 66 (3), 241-256, 2003
272003
Hyers-Ulam-Rassias stability of a generalized Pexider functional equation
A Charifi, B Bouikhalene, E Elqorachi
Banach Journal of Mathematical Analysis 1 (2), 176-185, 2007
232007
Hyers-Ulam-Rassias stability of the K-quadratic functional equation
MA Sibaha, B Bouikhalene, E Elqorachi
J. Ineq. Pure and appl. Math 8, 2007
212007
The superstability of the generalized d'Alembert functional equation.
E Elqorachi, M Akkouchi
Georgian Mathematical Journal 10 (3), 503-508, 2003
192003
The superstability of d’Alembert’s functional equation on step 2 nilpotent groups
A Redouani, E Elqorachi, TM Rassias
Aequationes mathematicae 74 (3), 226-241, 2007
172007
stability of the quadratic functional equation
E Elqorachi, Y Manar, TM Rassias
International Journal of Nonlinear Analysis and Applications 1 (2), 26-35, 2010
16*2010
Solutions and stability of a variant of Wilson's functional equation
E Elqorachi, A Redouani
Proyecciones (Antofagasta) 37 (2), 317-344, 2018
152018
Hyers-Ulam-Rassias stability of a generalized Jensen functional equation
A Charifi, B Bouikhalene, E Elqorachi, A Redouani
152009
Functional equations and μ-spherical functions
M Akkouchi, B Bouikhalene, E Elqorachi
Georgian Mathematical Journal 15 (1), 1-20, 2008
132008
Hyers-Ulam stability of the generalized quadratic functional equation in amenable semigroups
B Belaid, E Elhoucien, R Ahmed
Journal of inequalities in pure and applied mathematics 8 (2), 2007
122007
Badora's equation on non-Abelian locally compact groups
E Elqorachi, M Akkouchi, A Bakali, B Bouikhalene
Georgian Mathematical Journal 11 (3), 449-466, 2004
122004
Hyers–Ulam stability of spherical functions
B Bouikhalene, E Eloqrachi
Georgian Mathematical Journal 23 (2), 181-189, 2016
112016
On Hyers–Ulam stability of Cauchy and Wilson equations
E Elqorachi, M Akkouchi
Georgian Mathematical Journal 11 (1), 69-82, 2004
112004
An extension of Van Vleck's functional equation for the sine
B Belaid, E Elhoucien
arXiv preprint arXiv:1512.06753, 2015
92015
D’Alembert’s functional equation on Compact Gel’fand Pairs
M Akkouchi, A Bakali, E Elqorachi
Maghreb Math. Rev 8, 1-9, 1999
91999
The system can't perform the operation now. Try again later.
Articles 1–20